# SDR VNAA2025071111101

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,855 hours, 17,894 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Part time: 14,301 hours, 12,585 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF TIRE BLEW, ON GROUND CONFIRMED TREAD MISSING LEFT OB MAIN TIRE / REMOVED AND REPLACED THE #1 MLG TIRE WHEEL ASSEMBLY IAW CRJ900 AMM 32-41-01-000/400-801-A01.
